# SDR CALA2015061093885

- Difficulty date: June 8, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 69,803 hours, 26,277 cycles
- Engine: Iae V2527A5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fluid
- Condition: Low
- Location: Nlg Shock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHOCK ABSORBER FAULT, DISPLAYED ON UPPER ECAM SCREEN.  DISPLAYED AFTER GEAR RETRACTION.  FOUND NLG SHOCK FLUID & PRESS LOW.  FOUND NLG PROX SENSORS 24GA, 25GA OUT OF RAND.  ADJUSTED FLUID & PRESS IN NLG IAW AMM 12-12-32-610.  ADJUSTED NLG PROX SENSORS IAW 32-31-73-200-002.
